Nonclassicality of a photon-subtracted Gaussian field

Kim, M. S., Park, E., Knight, P. L. and Jeong, H. (2005) Nonclassicality of a photon-subtracted Gaussian field. Physical Review A, 71 4: 043805. doi:10.1103/PhysRevA.71.043805

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ76058.pdf Full text (open access) application/pdf 155.79KB 4

Author Kim, M. S.
Park, E.
Knight, P. L.
Jeong, H.
Title Nonclassicality of a photon-subtracted Gaussian field
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 2005
Sub-type Article (original research)
DOI 10.1103/PhysRevA.71.043805
Open Access Status File (Publisher version)
Volume 71
Issue 4
Start page 043805
Total pages 6
Editor B Crasemann
Place of publication United States
Publisher American Physical Society
Collection year 2005
Language eng
Subject C1
240301 Atomic and Molecular Physics
780102 Physical sciences
Abstract We investigate the nonclassicality of a photon-subtracted Gaussian field, which was produced in a recent experiment, using negativity of the Wigner function and the nonexistence of well-behaved positive P function. We obtain the condition to see negativity of the Wigner function for the case including the mixed Gaussian incoming field, the threshold photodetection and the inefficient homodyne measurement. We show how similar the photon-subtracted state is to a superposition of coherent states.
Keyword Optics
Physics, Atomic, Molecular & Chemical
Parametric Oscillator
Q-Index Code C1

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 91 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 85 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 06:13:36 EST